# SDR SIMA20150424001

- Difficulty date: April 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 29,482 hours, 20,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: SH670318811REF
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-040 REV C, FOUND PAX DOOR LINTEL, STRINGER 3, CRACKED.  REPAIRED IAW SB 670BA-53-040 REV C & REO 670-53-21-493.
